# SDR AALA20021627

- Difficulty date: November 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Engine: Rroyce RB211535E437
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: A

## Discrepancy

LAX - FLT 192 - EN ROUTE LAX-BOS, AT CLIMB POWER, RIGHT ENGINE COMPRESSOR STALLED AND OVERTEMPED.  RETURNED AND LANDED AT LAX WITHOUT FURTHER INCIDENT.  FOUND METAL IN TAIL PIPE.  REPLACED RIGHT ENGINE.  GROUND CHECKED NORMAL OPERATION.  (M)
